Location:Bay Area, CA
Occupation:Bagger (for now)
Member Since:May 26, 2004
Last Update:August 15, 2014
aboutI'm a psych major at a community college, getting my degree before I attend the Make Up Designory school. Makeup is my passion and my biggest inspiration is Kandee Johnson. I'm also addicted to music and kind of in love with Brian Fallon of The Gaslight Anthem :)
Okay. so i just got two bottles of Zantrex-3. I heard its suppose to be a really good weight loss pill. Im 5'5" and about 165lbs so i really need to lose the weight. Has anyone used it before? I use to take Trimspa and i liked it, but I just wanted to try something new. I took the zantrex yesterday for the first time and it made me feel kinda sick and shaky =/
I've had a couple of really bad experiences with diet pills, included passing out at work and being sick for days, I really don't recommend them.
The reason you're feeling that way is because it has caffeine or some kind of stimulant in it. No way to stop that reaction. Eating healthy, drinking lots of water, and working out will give you more energy, help you lose weight, and give you a natural glow.
(Rating: 5) thanks :)